Delivery from Australia to Hong Kong - EXPECT DELAYS DUE TO COVID - 10-20 days - SORRY!

Vicks Action Cold and Flu Day Relief 24 Pack front image on Livehealthy HK imported from Australia
Vicks Action Cold and Flu Day Relief 24 Pack back image on Livehealthy HK
Vicks Action Cold and Flu Day Relief 24 Pack from Vicks on Livehealthy HK
Vicks Action Cold and Flu Day Relief 24 Pack and Medicines on Livehealthy HK
Vicks Action Cold and Flu Day Relief 24 Pack and Cold & Flu on Livehealthy HK

Vicks Action Cold and Flu Day Relief 24 Pack

By Vicks
HK$236.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method
 

General Information

Vicks Action Cold & Flu Day Relief provides non-drowsy relief from 6 cold and flu symptoms: blocked noses, headaches, runny noses, sneezing, sore throat pain and fever.

Vicks Action Cold & Flu Day Relief non-drowsy relief from 6 cold and flu symptoms:

- Blocked Nose.

- Headache.

- Runny Nose.

- Sneezing.

- Sore Throat Pain.

- Reduces Fever.

Who can use this?

Adults & Children 12 years and over.

How many should be taken?

2 tablets every 4 to 6 hours, as necessary.

How should it be taken?

Take with a glass of water.

Do not exceed:

Maximum 8 tablets in 24 hours.

How long to take it for:

Adults: Do not take this medicine for longer than a few days at a time unless advised to do so by a doctor.

Children & Adolescents (12-17 years): Do not take longer than 48 hours at a time, unless advised by a doctor.

Suitable For: Adult & Children 12 years and over

Size: 24 Tablets

Warnings

Not to given to children under 12 years.

Do not take:
If you have taken other products containing paracetamol or phenylephrine.

Do not use if any of the seals on this package or if foil seal over tablet is broken.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

Free from: Preservatives, artificial flavour, artificial colours, yeast, gluten, wheat, soy or lactose.

FIRST AID INFORMATION

If an overdose is taken or suspected, ring the Poisons Information Centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated.

Ingredients

Contains: Each tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg

Directions

Ask your doctor before use if you:
Have high blood pressure, are taking anti-depressants, have heart problems, are pregnant, have hyperthyroid disease, have diabetes, difficulty in urination due to enlarged prostate, are suffering from reduced liver function.

STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.

Recyclable Packaging?: Yes

Questions about Medicines products & Vicks Action Cold and Flu Day Relief 24 Pack

  • Q. Where can I buy Vicks Action Cold and Flu Day Relief 24 Pack? A. Vicks Action Cold and Flu Day Relief 24 Pack can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Vicks Action Cold and Flu Day Relief 24 Pack is imported out of Australia and manufactured by Vicks.

  • Q. What's the expiry date for Vicks Action Cold and Flu Day Relief 24 Pack? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Vicks Action Cold and Flu Day Relief 24 Pack front image on Livehealthy HK imported from Australia

Vicks Action Cold and Flu Day Relief 24 Pack

HK$236.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info